# SDR SWAA2022020722537

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE BULB SEAL RETAINER; ABOVE #1 AFT FAIRING TIP; CRACKED (MARKED) / REMOVED LEFT WING TRAILING EDGE BULB SEAL RETAINER ABOVE #1 AFT FAIRING TIP WITH CRACK DAMAGE AND INSTALLED NEW PART SAME LOCATIONABOVE IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.
